# SDR DALA2023062605130

- Difficulty date: May 23, 2019
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 (IN REF NRC S/N 00090): OUT OF LIMITS DENT ON LH AFT FUSELAGE EXTERNAL SKIN STA 1910 APROX AND PROJECTION S-3L. CORRECTIVE ACTION: "SUMMARY OF THIS N.R.C. 00187": LH AFT FUSELAGE SKIN STA 1910 APROX AND PROJECTION S-3L WAS REPAIRED PER B-757-200 S.R.M. (1088836)
